MathSciNet Relay Station
MathSciNet bibliographic data
MR1311757 22E30 (35P15 43A80)
Dziubański, Jacek; Hulanicki, Andrzej; Jenkins, Joe A nilpotent Lie algebra and eigenvalue estimates. Colloq. Math. 68 (1995), no. 1, 7–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement